Open Access System for Information Sharing

Login Library

 

Article
Cited 157 time in webofscience Cited 0 time in scopus
Metadata Downloads

N=4 superconformal Chern-Simons theories with hyper and twisted hyper multiplets

Title
N=4 superconformal Chern-Simons theories with hyper and twisted hyper multiplets
Authors
Kazuo HosomichiLee, KMLee, SLeea, SPark, J
POSTECH Authors
Park, J
Date Issued
Jan-2008
Publisher
INT SCHOOL ADVANCED STUDIES
URI
http://oasis.postech.ac.kr/handle/2014.oak/10867
ISSN
1126-6708
Article Type
Article
Citation
JOURNAL OF HIGH ENERGY PHYSICS, vol. 0807, no. 7, page. 91, 2008-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Views & Downloads

Browse